# SDR USAA970176

- Difficulty date: March 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N522AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23857
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Mis Repaired
- Location: Bs 937
- Part time: 29,868 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING C-1 CHECK VISUAL INSPECTION, FOUND UNDOCUMENTED REPAIR, 10.5 INCH BY 7.5 INCH DOUBLER STATION 937 AND 19L AND 20L SKIN.  REPAIRED DOUBLER, PER REPAIR DOCUMENT SRM 53-00-01 FIG 202.  (M)
